Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Lamotrigine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis.
Autore:
Bocquet, H; Farmer, M; Bressieux, JM; Barzegar, C; Jullien, M; Soto, B; Roujeau, JC; Revuz, J;
Indirizzi:
Hop Henri Mondor, Serv Dermatol, F-94010 Creteil, France Hop Henri MondorCreteil France F-94010 ermatol, F-94010 Creteil, France Ctr Hosp Troyes, Serv Pediat, F-10003 Troyes, France Ctr Hosp Troyes Troyes France F-10003 erv Pediat, F-10003 Troyes, France Ctr Hosp Troyes, Serv Dermatol, F-10003 Troyes, France Ctr Hosp Troyes Troyes France F-10003 v Dermatol, F-10003 Troyes, France
Titolo Testata:
ANNALES DE DERMATOLOGIE ET DE VENEREOLOGIE
fascicolo: 1, volume: 126, anno: 1999,
pagine: 46 - 48
SICI:
0151-9638(199901)126:1<46:LSSATE>2.0.ZU;2-P
Fonte:
ISI
Lingua:
FRE
Soggetto:
SODIUM VALPROATE; EPILEPSY; DRUG; RISK;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Bocquet, H Hop4010ri Mondor, Serv Dermatol, 51 Ave Marechal de Lattre de Tassigny, F-9 Hop Henri Mondor 51 Ave Marechal de Lattre de Tassigny Creteil France F-94010
Citazione:
H. Bocquet et al., "Lamotrigine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis.", ANN DER VEN, 126(1), 1999, pp. 46-48

Abstract

Background. Lamotrigine is a new anticonvulsant belonging to the triazine family. Several cases of Stevens-Johnson syndrome (SJS) and toxic epidermalnecrolysis (TEN) have been described in patients taking this drug. We report 2 cases in children attenting the same hospital. Case reports, Two children, aged 9 and 13 years, developed SJS and TEN respectively, 3 and 28 days after lamotrigine was added to their usual anticonvulsant regimen. In both cases, outcome was favorable despite major declinein psychomotor capacity in one. In the first case, chronological attributability was plausible for lamotrigine and doubtful for sodium valproate, clonazepam and hydrocortisone. In the second case, chronological attributability was probable for amoxicillin, plausible for lamotrigine and doubtful forsodium valproate, but the numerous previous absorptions of amoxicillin made lamotrigine more suspect. Discussion. The risk of Steven-Johnson syndrome and toxic epidermal necrolysis is high with lamotrigine with an estimated frequency of 1/1000. This risk is probably higher than with other anticonvulsants. Associating lamotrigine with sodium valproate increases the frequency of adverse skin reactions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 18:51:01